# SDR UALA2011022400933

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 44,835 hours, 12,329 cycles
- Engine: Pwa PW4056
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 300710303
- Part serial: 224
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL CONFIG LIGHT -OFF-, NO "FUEL CONFIG" EICAS MESSAGE WITH MAIN TANK UNBALANCE GREATER THAN 1500 LBS.  LT-RT MAIN TANK WAS LOW.  POSITION 2 (1=LT, 2=RT) ACCOMPLISHED.  BITE CHECKED & RESET BEFORE REPLACING PROCESSOR.  RT FUEL TANK SHOWING 2100 LBS LOW.  LT-RT FUEL FLOW WITHIN 100 LBS AT CRUISE.  NORMAL FUEL BURN & TOTAL. ACP SERVICE TIP REF MM, CHECKS GOOD.  REPLACED FQIS PROCESSOR UNIT.
